Open Access
Translator Disclaimer
2003 A flat plane that is not the limit of periodic flat planes
Daniel T Wise
Algebr. Geom. Topol. 3(1): 147-154 (2003). DOI: 10.2140/agt.2003.3.147

Abstract

We construct a compact nonpositively curved squared 2–complex whose universal cover contains a flat plane that is not the limit of periodic flat planes.

Citation

Download Citation

Daniel T Wise. "A flat plane that is not the limit of periodic flat planes." Algebr. Geom. Topol. 3 (1) 147 - 154, 2003. https://doi.org/10.2140/agt.2003.3.147

Information

Received: 27 January 2003; Accepted: 11 February 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1042.20034
MathSciNet: MR1997317
Digital Object Identifier: 10.2140/agt.2003.3.147

Subjects:
Primary: 20F67
Secondary: 20F06

Keywords: $C(4)$–$T(4)$ complexes , CAT(0) , periodic flat planes

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.3 • No. 1 • 2003
MSP
Back to Top